2014-06-10 22:44:43 UTC

CGH Podcast June 2014: PPIs and NSAID–Related Lower Gastrointestinal Adverse Events

A commentary in the June issue of CGH looks at what we know about the effect of proton pump inhibitors (PPIs) and nonsteroidal anti-inflammatory drugs (NSAIDs) on the lower gastrointestinal tract. Dr. Kuemmerle speaks to author Dr. Francis Chan of the Department of Medicine and Therapeutics at the Chinese University of Hong Kong; Plus, summaries of top stories from this month's issue of GI and Hepatology News.

 

 

Chan FKL. Proton Pump Inhibitors and Nonsteroidal Anti-inflammatory Drug–Related Lower Gastrointestinal Adverse Events Clinical Gastroenterology & Hepatology 2014; June 12(6): 904-906
Full Text

 

 

Duration: 13.44m
Filetype: mp3
Bitrate: 96 KBPS
Frequency: 44100 HZ

 

 

More on NSAID toxicity

No Benefit From Platelet Transfusion for Gastrointestinal Bleeding in Patients Taking Antiplatelet Agents

Jan. 2, 2017

The use of platelet transfusions in patients with GIB who are taking antiplatelet agents without thrombocytopenia did not reduce rebleeding but was associated with higher mortality.

Regular Aspirin Use Associates With Lower Risk of Colorectal Cancers With Low Numbers of Tumor-Infiltrating Lymphocytes

Oct. 28, 2016

Based on data from the prospective cohort studies, regular use of aspirin is associated with a lower risk of colorectal carcinomas with low concentrations of TILs.

Take the #OTCSmart Pledge for Pain Safety Action Day

Sept. 15, 2016

Join AGA on Sept. 26 to spread the word about the safe use of over-the-counter pain medicines.